Access count of this item: 116

Files in This Item:
File Description SizeFormat 
1585-15.pdf183.43 kBAdobe PDFView/Open
Title: 量子論における2重スリットについて (非加法性の数理と情報 : 非線形性・非可換性との接点)
Authors: 五十嵐, 彰  KAKEN_name
Author's alias: IGARASHI, AKIRA
Issue Date: Feb-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1585
Start page: 147
End page: 149
URI: http://hdl.handle.net/2433/81510
Appears in Collections:Information and mathematics of non-additivity and non-extensivity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.